# SDR UALA2012021300847

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,264 hours, 22,386 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Button
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY O2, FOUND PULL OUT TEST BUTTON MISSING FROM OVHD PNL OF SEAT 24FED.  PART ON ORDER & PNL HANGING DOWN FOR ACCESS.  RPL'D BUTTON.
